Approximations rationnelles de 2 3
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 2, Talk no. G21, 1 p.
@article{SDPP_1974-1975__16_2_A17_0,
     author = {Mignotte, Maurice},
     title = {Approximations rationnelles de $\sqrt[3]{2}$},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {2},
     year = {1974-1975},
     note = {talk:G21},
     zbl = {0321.10031},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_2_A17_0}
}
Mignotte, Maurice. Approximations rationnelles de $\sqrt[3]{2}$. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 2, Talk no. G21, 1 p. http://www.numdam.org/item/SDPP_1974-1975__16_2_A17_0/

[1] Baker (A.). - Rational approximations to certain algebraic numbers, Proc. London math. Soc., t. 14, 1964, p. 385-398. | MR 161825 | Zbl 0131.29102

[2] Baker (A.). - Rational approximations to 3√2 and other algebraic numbers, Quart . J. Math., Oxford, t. 15, 1964, p. 375-383. | Zbl 0222.10036

[3] Birch (B.J.). - Approximation to cubic irrationals, "Computers in algebra and number theory", p. 63-67. - Providence, American mathematical Society, 1971 (SIAMS-AMS Proceedings, 4). | MR 337797 | Zbl 0246.10018

[4] Faddeev (D.K.). - On a paper of A. Baker, "Studies in number theory", p. 51-55. - New York, Consultants Bureau, 1968 (Seminars in Mathematics, 1) ; [en russe] Zapiski Naučnykh Seminarov, t. 1, 1966, p. 128-132. | MR 219477 | Zbl 0209.08402